IJPAM: Volume 89, No. 1 (2013)
FOR INDEPENDENT BERNOULLI RANDOM SUMMANDS
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. Bounds for the distance between the distribution function of random sums of independent Bernoulli random variables and an appropriate Poisson distribution function are improved. The bounds in this study are more appropriate for measuring the accuracy of Poisson approximation.
Received: May 16, 2013
AMS Subject Classification: 62E17, 60F05, 60G05
Key Words and Phrases: Bernoulli random variable, distribution function, Poisson approximation, random sums
Download paper from here.
DOI: 10.12732/ijpam.v89i1.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395